# SDR SWAA2022030868016

- Difficulty date: May 16, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 RH VAPOR BARRIER VERTICAL ANGLE IS CRACKED AT RBL 25 W/L 148 / REMOVED & REPLACED VERTICAL ANGLE AT B.S 663 RBL 25 W.L 148 IAW SRM 51-40-02 DWG 111A1000 REV A 59594U 21MAY19
